Discussions By Condition: Skin conditions

Thousands of Cherry Angiomas on skin...what is causing this?

Posted In: Skin conditions 1 Replies
  • Posted By: Anonymous
  • April 5, 2015
  • 11:55 PM

I have a ton of cherry angiomas in the skin. I have been to a lot of doctors with no answers. Does anyone else have these red pinprick dots on their skin and do you know why they develop? And mine feel like a little ****k then all of a sudden a red dot appears...Anyone relate? Thanks

Reply Flag this Discussion

1 Replies:

  • Look up Dr. Demaria's discussion of liver health, on Youtube. He says the cherry hemangiomas are a sign of liver toxicity. I noticed this sign after taking two rounds of an antibiotic that is toxic to the liver. Look at what you were eating or taking as a med before the red dots appeared. What you nourish yourself with really matters.
    Anonymous 1 Replies
    • January 17, 2017
    • 01:54 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.